# SDR UALA2012031201596

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,805 hours, 22,109 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 330
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WINDOW LEFT AND AFT OF CAPTAIN DELAMINATED.  CAPTAIN'S NR 3 WINDOW HAS SMALL DELAM 7" AFT OF LOWER FWD CORNER, DELAM MEASURES APPROX 3.5" BY .75", AND MEETS VISUAL QUALITY PARAMETERS FOR CONTINUED SERVICE.  NO EVIDENCE OF ARCING OR BUSBAR DISCOLORATION.  WINDOW TO BE REPLACED AT NEXT OVERNIGHT MAINT OPPORTUNITY WHERE REPLACEMENT WINDOW IS AVAILABLE.
